On the equivalence between an $n$th order differential operator with a regular singular point and an Euler operator in the space $A_R$
Differencialʹnye uravneniâ, Tome 15 (1979) no. 4, pp. 636-649
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1979_15_4_a7,
author = {V. V. Ryndina},
title = {On the equivalence between an $n$th order differential operator with a regular singular point and an {Euler} operator in the space $A_R$},
journal = {Differencialʹnye uravneni\^a},
pages = {636--649},
year = {1979},
volume = {15},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1979_15_4_a7/}
}
TY - JOUR AU - V. V. Ryndina TI - On the equivalence between an $n$th order differential operator with a regular singular point and an Euler operator in the space $A_R$ JO - Differencialʹnye uravneniâ PY - 1979 SP - 636 EP - 649 VL - 15 IS - 4 UR - http://geodesic.mathdoc.fr/item/DE_1979_15_4_a7/ LA - ru ID - DE_1979_15_4_a7 ER -
%0 Journal Article %A V. V. Ryndina %T On the equivalence between an $n$th order differential operator with a regular singular point and an Euler operator in the space $A_R$ %J Differencialʹnye uravneniâ %D 1979 %P 636-649 %V 15 %N 4 %U http://geodesic.mathdoc.fr/item/DE_1979_15_4_a7/ %G ru %F DE_1979_15_4_a7
V. V. Ryndina. On the equivalence between an $n$th order differential operator with a regular singular point and an Euler operator in the space $A_R$. Differencialʹnye uravneniâ, Tome 15 (1979) no. 4, pp. 636-649. http://geodesic.mathdoc.fr/item/DE_1979_15_4_a7/